# SDR DXTA2021041940870

- Difficulty date: April 16, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N604QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0160
- Aircraft time: 2,382 hours, 1,518 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: M8L934L04C005
- Condition: Defective
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN DOOR ACTUATOR ARM PIN HAS FALLEN OUT OF THE SCISSOR ARM AND DOOR IS UNABLE TO CLOSE. // SIGNOFF // PRESSED OUT UPPER BUSHING AND INSTALLED NEW BUSHING PN M81934/L-04C005. CLEANED THREADS AND LOCK RING GROVE, INSTALLED PIN, NEW WASHER PN S 1438-20 AND NEW LOCK RING PIN RETAINER. OPERATED DOOR SEVERAL TIMES. OP CHECKS GOOD. REF680A MM CH 52-15-15.
